skin-hair-icon
Female pattern hair loss
My Dermatologist initially gave me Minoxidil for Hair fall for almost 3-4 months and now she gave me Tugain solution. I am not sure whether I can use it, coz I read somewhere that once you started using Minoxidil you can't stop it or change your serum. Please suggest. Thanks,
100 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You are absolutely right. But it depends on your hormonal variation. If they are under control, once you have good improvement, you can discontinue it after consulting your doctor.
Next Steps
Follow up with dermatologist
Health Tips
You can continue the nutritional serum though
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.